# SDR CALA0700186

- Difficulty date: April 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 26,275 hours, 8,233 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH FLAPS UP.  REPLACED LEFT FLAP POSITION TRANSMITTER.
